理论数学  >> Vol. 4 No. 6 (November 2014)

有限维模李超代数的单性W(n,m)
The Simplicity of the Finite-dimensional Modular Lie Superalgebra W(n,m)

DOI: 10.12677/PM.2014.46036, PDF, HTML, XML, 下载: 2,196  浏览: 6,840 

作者: 王 璐, 张丽华:沈阳师范大学数学与系统科学学院,沈阳

关键词: 模李超代数单性外代数截头多项式代数Modular Lie Superalgebra Simplicity Exterior Algebra Truncated Polynomial Algebra

摘要: 本文构造了一类有限维模李超代数,并证明了是单模李超代数。
Abstract: In this paper, the finite-dimensional modular Lie superalgebra is constructed, and the simplicity of is proved.

文章引用: 王璐, 张丽华. 有限维模李超代数的单性W(n,m) [J]. 理论数学, 2014, 4(6): 247-250. http://dx.doi.org/10.12677/PM.2014.46036